ON GENERALISATION OF GOMPERTZ-MAKEHAM DISTRIBUTION

  • Akinlolu Olosunde Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria
  • Tosin Adekoya Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria
Keywords: exponentiated generalised Gompertz-Makeham (EX-GGM) distribution, exponentiated class, probability density function, survival function, hazard function

Abstract

In this paper an exponentiated generalised Gompertz-Makeham distribution. An exponentiated generalised family was introduced by Codeiro, et. al., which allows greater flexibility in the analysis of data. Some Mathematical and Statistical properties including cumulative distribution function, hazard function and survival function of the distribution are derived. The estimation of model parameters are derived via the maximum likelihood estimate method.

References

Abu-Zinadah, H. H. & Aloufi, A. S. (2014). Some characterizations of the exponentiated figompertz distribution. International Mathematics Forum, 9 (30): 1427-1439.

Ahuja, J. & Nash, S. W. (1967). The generalized gompertz-verhulst family of distributions. Sankhya: The Indian Journal of Statistics, Series A, pages 141-156.

Anake, T., Oguntunde, P., & Odetunmibi, O. (2015). On a fractional beta-exponential distribution. International Journal of Mathematics and Computation, 26 (1): 26-34.

Benkhelifa, L. (2017). The marshall-olkin extended generalized gompertz distribution. Journal of Data Science, 15 (2): 239-266.

Cordeiro, G. M., Ortega, E. M., & da Cunha, D. C. (2013). The exponentiated generalized class of distributions. Journal of Data Science, 11 (1): 1-27.

da Silva, R. C., Sanchez, J. J., Lima, F., & Cordeiro, G. (2015). The kumaraswamy gompertz distribution. Journal of Data Science, 13 (2): 241-259.

El-Gohary, A., Alshamrani, A., & Al-Otaibi, A. N. (2013). The generalized gompertz distribution. Applied Mathematical Modelling, 37 (1-2): 13-24.

Gupta, R. D. & Kundu, D. (2001). Exponentiated exponential family: an alternative to gamma and weibull distributions. Biometrical Journal: Journal of Mathematical Methods in Biosciences, 43 (1): 117-130.

Jafari, A. A., Tahmasebi, S., & Alizadeh, M. (2014). The beta-gompertz distribution. Revista Colombiana de Estadistica, 37 (1): 141-158.

Lemonte, A. J. & Cordeiro, G. M. (2011). The exponentiated generalized inverse gaussian distribution. Statistics & probability letters, 81 (4): 506-517.

Mudholkar, G. S. & Srivastava, D. K. (1993). Exponentiated weibull family for analyzing bathtub failure-rate data. IEEE transactions on reliability, 42 (2): 299-302.

Nadarajah, S. & Kotz, S. (2006). The exponentiated type distributions. Acta Applicandae Mathematica, 92 (2): 97-111.

Teimouri, M. & Gupta, A. K. (2012). Estimation methods for the gompertz-makeham distribution under progressively type-i interval censoring scheme. National Academy Science Letters, 35 (3): 227-235.

Published
2020-02-28
Section
Articles